View Single Post
      03-13-2011, 06:14 AM   #8
Searcher821
I find stuff
Searcher821's Avatar
1
Rep
8
Posts

Drives: Jet pack
Join Date: Oct 2009
Location: Cloud City

iTrader: (0)

That's what I'm getting at. It's not the creatine! It's the NO a.k.a. Nitric Oxide.

Nitric oxide is also used in heart medicine. It is a "vasodilator" which means i widens your blood vessels. The supplement you're taking has creatine stacked with NO, but the effect you're feeling i from the NO ...

Most likely the exercise you're doing with your arms down each side holding some weight pushes the arteries that transport blood back from the arms shut, and due to the widened blood vessels you get a sick pump.

If it hurts there's a good probability it's not healthy.

I can only advice that you do a little research on the supplements you take - otherwise you'll end up doing more harm than good to your body.

Personally I think that unless you're a pro - some protein, creatine and multivitamins should be all you need. The rest comes from a correct diet, a good training routine and enough sleep.

Last edited by Searcher821; 03-13-2011 at 06:22 AM. Reason: typo